# SDR UALA2013052803717

- Difficulty date: May 27, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 65,047 hours, 24,095 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

GREEN SYS QTY WAY BELOW MINIMUM. FOUND LEAK AT MANIFOLD GROUND SERVICE VALVE.   REMOVED GROUND LEAKAGE MEASUREMENT MANIFOLD OF GREEN HYD SYS IAW MM. INSTALLED GROUND LEAKAGE MEASUREMENT MANIFOLD OF THE GREEN HYD SYS IAW MM, OPS AND LEAK CHECKED GOOD.
